MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-3025
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 30-25mm amplatzer talisman pfo occluder was chosen for a procedure.On initial preparation, the tuohy would not tighten around the delivery system and kept leaking.The tuohy replaced with the other on the come with the trevisio and it worked/sealed.They completed the preparation of the 30 talisman and then attempted to introduced it into the trevisio sheath.The device would not pass through the hub, took the device out repressed, and reattempted to introduce into the sheath.But still would not pass through the hub of the treviso sheath hub.The treviso sheath was replaced with a new 9f trevisio and inserted the device it into the sheath without difficulty.The device got deployed the left atrial (la) disc, but when trying to deploy the right atrial (ra) disc the device pulled across the septum into the ra.They took the device out and re-prepped it.They re-inserted and deployed without difficulty.Upon disc deployment, both the ra and oa disc were bulbous in appearance.The device was replaced with a new 30mm talisman.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.The new device got prepped and deployed without issue and patent foramen ovale (pfo) was successfully closed.The device was successfully detached from delivery catheter and patient was successfully closed.The patient remained hemodynamically stable throughout the procedure.There was some delay in the procedure, the delay was only related to the removal of the device followed by the prep, insertion, and deployment of the second device.The patient was reported discharged.

Brand Name
AMPLATZER TALISMAN PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24911125
Report Number2135147-2026-02479
Device Sequence Number18591844
Product Code MLV
UDI-Device Identifier05415067033321
UDI-Public(01)05415067033321(17)270831(10)10531977
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-3025
Device Catalogue Number9-PFO-3025
Device Lot Number10531977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale